MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number R728RD
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.Notification of the event was executed though a third party claims administrator of the service provider.Pms is attempting to retrieve the device for evaluation.The end-user was walking down a ramp at a rest stop when the walker reportedly broke and she fell.She was diagnosed and treated for a fractured femur.She was sent to rehab.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key7713488
Report Number2438477-2018-00037
Device Sequence Number19109438
Product Code ITJ
UDI-Device Identifier00822383233253
UDI-Public822383233253
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2018
Report Date (Section F) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR728RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA07/24/2018